q-pseudoconvex and q-complete domains
Compositio Mathematica, Tome 53 (1984) no. 1, p. 105-111
@article{CM_1984__53_1_105_0,
     author = {Vigna Suria, Giuseppe},
     title = {$q$-pseudoconvex and $q$-complete domains},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {1},
     year = {1984},
     pages = {105-111},
     zbl = {0566.32012},
     mrnumber = {762309},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1984__53_1_105_0}
}
Vigna Suria, Giuseppe. $q$-pseudoconvex and $q$-complete domains. Compositio Mathematica, Tome 53 (1984) no. 1, pp. 105-111. http://www.numdam.org/item/CM_1984__53_1_105_0/

[1] K. Diederich and J.E. Fornaess: Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions. Inv. Math. 39 (1977) 129-141. | MR 437806 | Zbl 0353.32025

[2] M.G. Eastwood and G. Vigna Suria: Cohomologically complete and pseudoconvex domains. Comm. Math. Helv. 55 (1980) 413-426. | MR 593056 | Zbl 0464.32010

[3] H. Grauert: On Levi's problem and the embedding of real analytic manifolds. Ann. Math. 68 (1958) 460-472. | MR 98847 | Zbl 0108.07804

[4] L. Hormander: An introduction to complex analysis in several variables. Princeton N.J. Van Nostrand (1966). | MR 203075 | Zbl 0138.06203

[5] R. Narasimhan: The Levi problem for complex spaces. Math. Ann. 142 (1961) 355-365. | MR 148943 | Zbl 0106.28603